# SDR CALA2025082508076

- Difficulty date: August 20, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 36,990 hours, 13,615 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS CENTER WING BOX  REAR SPAR STA 663 BULKHEAD  VAPOR BARRIER UPPER HORIZONTAL ATTACHED ANGLE CRACKED AT RBL 7 E ACCOMPLISHED REPAIR AT VAPOR BARRIER UPPER HORIZONTAL ANGLE AT RBL 7 AS PER B737-9 SRM 57.-10-10-2R-5 ACCOMPLISHED REPAIR AT VAPOR BARRIER UPPER HORIZONTAL ANGLE AT RBL 7 AS PER B737-9 SRM 57.-10-10-2R-5.
